Alert archive / New Jersey / Gale Watches in 2025

Gale Watch 20, NWS Philadelphia/Mount Holly

November 14, 2025

NWS Philadelphia/Mount Holly issued this gale watch at Nov 14, 2025, 1:35 PM EST. It took effect at Nov 16, 2025, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 14, 2025, 1:35 PM EST (18:35 UTC)
In effect from
Nov 16, 2025, 6:00 AM EST
Expired
Nov 15, 2025, 12:34 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

659 
WHUS71 KPHI 141835
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
135 PM EST Fri Nov 14 2025

ANZ450>454-150930-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-251114T2300Z/
/O.NEW.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
135 PM EST Fri Nov 14 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 25 kt. For the Gale Watch, west winds 20 
  to 30 kt with gusts up to 35 kt and seas 4 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Watch, from Sunday morning through 
  Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ455-150930-
/O.NEW.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
135 PM EST Fri Nov 14 2025

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas  
  4 to 6 ft possible.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-150930-
/O.NEW.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
135 PM EST Fri Nov 14 2025

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
056 
WHUS71 KPHI 142257
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
557 PM EST Fri Nov 14 2025

ANZ450>454-151200-
/O.EXP.KPHI.SC.Y.0105.000000T0000Z-251114T2300Z/
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
557 PM EST Fri Nov 14 2025

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm and Coastal waters from Cape 
  May NJ to Cape Henlopen DE out 20 nm.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ455-151200-
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
557 PM EST Fri Nov 14 2025

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  3 to 6 ft possible.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-151200-
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
557 PM EST Fri Nov 14 2025

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Sunday morning through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AKL
367 
WHUS71 KPHI 150614
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
114 AM EST Sat Nov 15 2025

ANZ450>455-151915-
/O.NEW.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
114 AM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south and southwest winds 
  15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. 
  For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 
  kt and seas 4 to 7 ft possible.

* WHERE...Coastal waters from Sandy Hook NJ to Fenwick Island DE
  out 20 nm. 

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Watch, from Sunday morning 
  through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-151915-
/O.NEW.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
114 AM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south and southwest winds 
  15 to 25 kt with gusts up to 30 kt and rough waters expected. 
  For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 
  kt and very rough waters possible.

* WHERE...Delaware Bay.

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Watch, from Sunday morning 
  through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Johnson
040 
WHUS71 KPHI 151734
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1234 PM EST Sat Nov 15 2025

ANZ450>455-161100-
/O.CON.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.UPG.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
/O.NEW.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1234 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Warning, from 6 AM Sunday to 6 
  PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-161100-
/O.CON.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.UPG.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
/O.NEW.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1234 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 15 
  kt with gusts up to 25 kt and a moderate chop expected. For 
  the Gale Warning, west winds 15 to 25 kt with gusts up to 35 
  kt and rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Warning, from 6 AM Sunday to 6 
  PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 14, 1:33 PM EST, 2 minutes earlier.

Area forecast discussion, Nov 14, 1:33 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
133 PM EST Fri Nov 14 2025

.SYNOPSIS...
High pressure will slowly shift eastward into the area through
Saturday. Low pressure will approach the area Saturday night,
with a warm front passing through the area. A cold front will
move through on Sunday. A few reinforcing shots of cool air
arrive Sunday into Monday. A weak disturbance should track to
the south of the region Tuesday, keeping conditions somewhat
unsettled. Otherwise, high pressure will gradually build in to
the area through mid-week.

&&

.NEAR TERM /THROUGH SATURDAY/...
At the surface, high pressure dominates, but is centered well to
our southwest near the central Gulf Coast. One strong surface
low is well to our northeast over the Canadian maritimes with
another well to the northwest over the Canadian prairie
provinces. The pressure gradient is slowly relaxing across the
region as high pressure becomes more dominant, so winds are not
nearly as much of a factor today. Aloft, we remain in the fast
northwesterly flow between the closed low to the northeast and
the upper ridge over the western Gulf.

A potent shortwave moving southeastward through the
aforementioned fast northwest flow will bring a lot of clouds
back to the region thru tonight, with even some virga noted on
radar, but not expecting any precip given dry low levels. This
should help keep lows a little milder that it might otherwise
get tonight despite winds becoming light and variable and low
dew points, so forecast lows are mostly in the 30s, 20s coldest
spots north and 40s warmest spots south.

Should see some breaks in the clouds late tonight into Saturday
morning, but clouds then return by afternoon as warm advection
gets underway ahead of the next system, which is a warm front
moving ahead of the aforementioned surface and upper-level lows
in south-central Canada. Some guidance races the precip into the
region quickly late in the day Saturday, but for now kept POPs
mostly slight chance to chance and mainly from Philly north and
west. Highs will range from near 50 Poconos to low 60s far south
Jersey and the Delmarva. Winds will turn southerly as the day
wears on, but remain fairly light thru the day.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The trough to the east departs Saturday night and the upper-
low over Manitoba will shift southeastward into Quebec by Sunday
morning. Synoptic scale forcing for ascent will be over the
region Saturday night and continuing through Sunday morning as
we will be located in the exit region of the cyclonically curved
jet associated with the upper-low. The upper-low will shift
into northern portions of New England through the day Sunday,
with height rises and enhanced northwesterly flow aloft through
Sunday night. At the surface, a warm front will lift
northeastward through the region Saturday night, followed by a
cold front Sunday morning into Sunday afternoon. High pressure
will quickly begin to build back in Sunday night behind the cold
front.

Most of the region will be overcast as evening starts Saturday.
Rainfall will be most widespread during Saturday night, with
PoPs ranging from 40-60% across the Delmarva and southern NJ
generally south of the Philly metro, to 70-90% for the Philly
metro and northward. Model soundings across the area feature
some modest elevated instability, so a rumble of thunder or two
will be possible. While rain is expected, significant amounts
are unlikely, and still generally appear to be under 0.25", and
highest for northern portions of the area. Warm advection will
be ongoing through much of the night Saturday night, so lows
will be fairly warm. Temperatures may not fall out of the 50s
for the Philly metro southward, with temps in the low-mid 40s
north. Rain chances will continue through the first half or so
of Sunday, tapering off from west to east as a cold front
approaches and moves through. Where the cold front clears
earlier, highs may struggle to reach 50. This would be across
our northern eastern PA counties and far northern NJ. Across the
remainder of the area, upper 50s to near 60 will be likely once
again.

After the cold front clears the area by Sunday afternoon,
breezy northwesterly winds will set in. Wind gusts in the 30-35
mph range will be likely. Otherwise, skies will clear from west
to east. Under mostly clear skies and with cold advection
occurring behind the front, low temperatures will be noticeably
cooler Sunday night, with a freeze expected across the higher
terrain of the Poconos and into far northern NJ. Mid-upper 30s
are expected elsewhere.

While not currently explicitly forecast, guidance is in fairly
good agreement that this northwesterly flow regime behind the
front Sunday into Sunday night could lead to some lake effect
snow to the northwest of the area. It is not entirely out of the
question that a snow shower or two could make it into far
northern portions of the area, and this will continue to be
monitored in future forecast cycles.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Height rises and slowly weakening flow aloft will continue
through the day Monday. On Tuesday, a weak impulse will track
eastward out of the Tennessee and Ohio Valley regions and should
pass to the south of the area by Tuesday evening as it phases
with the primary trough exiting our area. Northwesterly flow
will continue through mid-week with only a few weak potential
impulses glancing the area. At the surface, the general trend
will be for high pressure to slowly continue to build in. A weak
surface low will pass to the south of the area on Tuesday
associated with the mid-level impulse.

Monday into Monday night should feature partly to mostly clear
skies. On Tuesday, widespread cloud cover is expected across the
entire area, with a little light precipitation. Slight chance
PoPs are present across the entire area, but 30-40% PoPs are
limited to along and south of I-78. There is an outside chance
that precipitation could start as a rain/snow mix especially
towards I- 78, but it looks like mostly rain. In any event,
amounts currently look quite light.

Wednesday and Thursday currently look dry but mostly cloudy
across the area. Below average temperatures are expected to
continue through the long term, with highs generally in the 40s
and lows in the upper 20s to lower 30s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Thru 0Z...VFR. Winds NW 10 to 15 kt with 20 to 25 kt gusts,
diminishing to 5 to 10 kt after 21Z. High confidence.

Tonight...VFR. NW winds 5 to 10 kt, becoming light and variable
by 03Z or so. High confidence.

Saturday...Mostly VFR, though some lower cigs possible
especially western terminals late. Chance (around 30%) of light
rain late for the westernmost terminals. Winds becoming S to
SSW 5 to 10 kts. Moderate confidence.

Outlook...

Saturday night through Sunday...Periods of sub-VFR conditions
will be possible in periods of rain and low ceilings through
around midday Sunday. Northwest winds Sunday afternoon with
gusts 20-30 kt possible.

Sunday night through Monday night...VFR. No significant
weather.

Tuesday...Primarily VFR. Brief periods of sub-VFR conditions
cannot be ruled out in light rain.

&&

.MARINE...
Small Craft Advisory remains in effect for the coastal waters
from Cape Henlopen DE north to Sandy Hook NJ rest of today.
West to northwest winds will average 15 to 20 kt with gusts up
to 25 kt. Winds diminish toward sunset, with sub-SCA conditions
tonight and Saturday. Winds become southerly and start to ramp
up later on Saturday, but still below SCA levels.

Outlook...

Saturday night through Monday...Marine headlines are likely.
Saturday night southerly wind will increase to 20-25 kt. Sunday,
winds will shift to northwesterly at 20-30 kt. Winds look to
remain enhanced through Monday. While uncertain, there remains a
possibility for a period of gales Sunday into Monday. Seas
increasing to 4-7 feet.

Monday night...Lingering SCA conditions possible, but winds and
seas will generally be on the decline.

Tuesday...No marine headlines anticipated with winds below 25
kt and seas below 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Sunday morning through Monday afternoon for
     ANZ430-431.
     Small Craft Advisory until 6 PM EST this evening for
     ANZ450>454.
     Gale Watch from Sunday morning through Monday afternoon for
     ANZ450>455.

&&

SYNOPSIS...Cooper/RCM
NEAR TERM...RCM
SHORT TERM...Cooper
LONG TERM...Cooper
AVIATION...Cooper/RCM
MARINE...Cooper/RCM
Hazardous weather outlook, Nov 14, 3:16 AM EST, 10 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
316 AM EST Fri Nov 14 2025

MDZ012-015-019-020-151100-
Kent MD-Queen Annes-Talbot-Caroline-
316 AM EST Fri Nov 14 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

Nearby

Gale Watches in New Jersey, 2025Every gale watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.